# SDR GTIA2022051636424

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 27,125 hours, 12,211 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: None
- Part number: ZAW62301
- Part serial: ASAR22606
- Condition: Fault Message
- Location: Zone 700
- Part time: 2,621 hours, 1,151 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING APPROACH KSNA SELECTING GEAR DOWN, ECAM CAUTION BRAKE ALT BRK FAULT WHEEL SYST PAGE WAS NORMAL, HYD PRESS NORMAL (G,B,Y) ACCUM PRESSURE NORMAL UPON LANDING AT KLAS (AIR RETURN) ECAM CAUTION BRK SYS 1 FAULT UPON LANDING AUTOBRAKES & NORMAL BRAKES OPERATED NORMALLY-REMOVED AND REPLACED ALTERNATE- BRAKE DIRECT DRIVE VALVE 97GG IAW AMM 32-43-35-00-001-ALEAK AND OPS CHECK GOOD. REMOVED AND REPLACED PRESSURE TRANSDUCER 100GG IAW AMM 32-44-19 OPS AND LEAK CHECK GOOD. PERFORMED OPEERATIONAL TEST OF ALTERNATE BRAKING SYSTEM IAW AMM 32-43-00-710-001 TEST GOOD NO FAULTS A/C OK FOR SERVICE
